On randomly colouring locally sparse graphs

A.F. Frieze, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)121-128
Number of pages8
JournalDMTCS: Discrete Mathematics & Theoretical Computer Science
Volume8
Publication statusPublished - 2006
Externally publishedYes

Cite this

@article{6df6ee4fb48247818ed82ce15645db26,
title = "On randomly colouring locally sparse graphs",
author = "A.F. Frieze and J.C. Vera",
note = "Pagination: 8",
year = "2006",
language = "English",
volume = "8",
pages = "121--128",
journal = "DMTCS: Discrete Mathematics & Theoretical Computer Science",
issn = "1462-7264",

}

On randomly colouring locally sparse graphs. / Frieze, A.F.; Vera, J.C.

In: DMTCS: Discrete Mathematics & Theoretical Computer Science, Vol. 8, 2006, p. 121-128.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On randomly colouring locally sparse graphs

AU - Frieze, A.F.

AU - Vera, J.C.

N1 - Pagination: 8

PY - 2006

Y1 - 2006

M3 - Article

VL - 8

SP - 121

EP - 128

JO - DMTCS: Discrete Mathematics & Theoretical Computer Science

JF - DMTCS: Discrete Mathematics & Theoretical Computer Science

SN - 1462-7264

ER -